Li Yong

Personal profile

NameLI, Yong

GenderMale

DegreesPh.D

TitleProfessor

E-mailyli@bjut.edu.cn

Research Areas:

Nonlinear PDEs in Applied Mathematics and Mathematical Physics, specially on Euler-Poisson, Navier-Stokes-Poisson equations, etc.

Publications:

1、Wen-Qing Xu, Linlin Meng and Yong LI, Random Polygons and Estimations of pi. Open Mathematics, Vol.17(2019), pp.575-581.

2、Qiangchang Ju and Yong LI, Quasi-neutral limit of the two-fluid Euler-Poisson system in a bounded domain of R^3, J. Math. Anal. Appl., Vol.469, No.1(2019), pp.169-187.

3、Jianwei Yang and Yong LI, Global existence of weak solution for quantum Navier-Stokes-Poisson equations. J. Math. Phys. Vol.58, No.7 (2017), 071507.

4、Chundi Liu, Shu Wang and Yong LI, Asymptotic behavior of the solution to a 3-D simplified energy-transport model for semi-conductors. J. Partial Diff. Eqns., Vol.29, No.1(2016), pp.71-88.

5、Qiangchang Ju, Yong LI and Wenqing Xu, Quasi-neutral limit of the full Navier-Stokes-Fourier-Poisson system. J. Diff. Eqns., Vol. 258, No.11(2015), pp.3661-3687.

6、Qiangchang Ju, Fucai Li and Yong LI, Asymptotic limits of the full compressible Magneto-hydrodynamic equations. SIAM J. Math. Anal., Vol.45, No.5(2013), pp.2597-2624

7、Qiangchang Ju and Yong LI, Asymptotic limits of the full Navier-Stokes-Fourier-Poisson system. J. Diff. Eqns., Vol.254, No.6(2013), pp.2587-2602.

8、Qihong Shi, Shu Wang and Yong LI, Existence and uniqueness of energy solution to Klein-Gordon-Schrodinger equations. J. Diff. Eqns., Vol.252, No.1(2012), pp.168-180.

9、Jianwei Yang, Shu Wang, Yong LI and Dan Luo, The diffusive relaxation limit of non-isentropic Euler-Maxwell equations for plasmas. J. Math. Anal. Appl., Vol.380(2011), pp.343-353.

10、Qiangchang Ju, Hailiang Li Yong LI and Song Jiang,, Quasi-neutral limit of the two-fluid Euler-Poisson system. Commun. Pure Appl. Anal., Vol. 9, No.5(2010), pp.1577-1590.

11、Song Jiang, Qiangchang Ju, Hailiang Li and Yong LI, Quasi-neutral limit of the full bipolar Euler-Poisson system. Science China Series A: Mathematics., Vol.53, No.12(2010), pp.3099-3114.

12、Jianwei Yang, Shu Wang, Yong LI and Dan Luo, Rigorous derivation of incompressible type Euler equations from non-isentropic Euler-Maxwell equations. Nonlinear Analysis Series A: Theory, Methods,Vol.73, No.11 (2010), pp.3613-3625.

13、Jianwei Yang, Shu Wang and Yong LI, Local smooth solution and non-relativistic limit of radiation hydrodynamics equations. Boundary Value Problems, Vol.2(2010), 716451.

14、Qihong Shi, Shu Wang, Yong LI and Changyou Wang, Well posedness for the nonlinear Klein-Gordon-Schrodinger equations with hetero-interactions. J. Math. Phys., Vol.51, No.3(2010), 032102.

15、Qiangchang Ju, Ronghua Pan and Yong LI, Initial boundary value problem for compressible Euler equations with relaxation. Commun. Math. Anal., Vol.8, No.3(2010), pp.1-22.

16、Qiangchang Ju, Shu Wang and Yong LI, Rate of convergence from the Navier-Stokes-Poisson system to the incompressible Euler equations. J. Math. Phys., Vol.50, No.1(2009), 013533.

17、Yong LI, Global existence and asymptotic behavior for a compressible energy transport model. Acta Math. Sci., Vol.29(B), No.5(2009), pp.1295-1308.

18、Yong LI, Relaxation time limits problem for hydrodynamic models in semiconductor science. Acta Math. Sci., Vol. 27(B), No.2(2007), pp.437-448.

19、Li Chen, Ling Hsiao and Yong LI, Large time behavior and energy relaxation time limit of solutions to an energy transport model in semiconductors. J. Math. Anal. Appl., Vol.312 (2005), pp.596-619.

20、Li Chen, Ling Hsiao and Yong LI, Global existence and asymptotic behavior to the solutions of 1-D Lyumkis energy transport model for semiconductors. Quart. Appl. Math., Vol. LXII, No.2(2004), pp.337-358.

21、Qiangchang Ju and Yong LI, Global existence and exponential stability of smooth solutions to a multidimensional non-isentropic Euler-Poisson equations. Acta Math. Sci., Vol.24(B), No.3(2004), pp.434-442.

22、Li Chen, Ling Hsiao and Yong LI, Strong solution to a kind of cross diffusion parabolic system. Comm. Math. Sci., Vol.1, No.4(2003), pp.799-808.

23、Li Chen and Yong LI, Global existence and asymptotic behavior of the solution to1-D energy transport model for semiconductors. J. Partial Diff. Eqs., Vol.15, No.4(2002), pp.81-95.

24、Ling Hsiao and Yong LI, Relaxation time limit problems for nonisentropic Euler-Poisson equations. Hyperbolic problems: theory, numerics and applications. II, pp.9-16, Yokohama Publ., Yokohama, 2006.

25、Ling Hsiao and Yong LI, Large time behavior for a compressible energy transport model. Hyperbolic problems: theory, numerics, applications, pp.1101-1109, Springer, Berlin, 2008.

26、Yong LI, Song Jiang, Qiangchang Ju and Hailiang Li, Quasi-neutral Limit of the Two-fluid Euler-Poisson Systems. Hyperbolic problems-theory, numerics and applications. Volume 2, pp.527-534, Ser. Contemp. Appl. Math. CAM, 18, World Sci. Publishing, Singapore, 2012.